Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

GodsWill

Member
  • Total Reviews

    0
  • Content Count

    42
  • Joined

  • Last visited

Posts posted by GodsWill


  1. yes! Especially when I wake up (like today was the worst in a while)

    I have to put TONS of layers of medicated Chapstick brand before i go to bed to keep my lips from getting too bad.

    I love Dan's CortiBalm but it just didnt look right on my lips so i had to quit using it, except when i was at home.


  2. Ive had the same question! I'm extremely pale now since the sun hates me on Accutane, and i cant use a tanning bed. I want to try one but i really don't want to be orange.

    The Caress skin tone evening body wash works great, by the way.


  3. Are you active duty? Or enrolled in DEERS, or Prime? I've never heard of exceeding any sort of limit. I'm covered by Prime and I've never received any sort of notice like that, but then again I haven't reached that amount this year, I'm sure. And do you go to a civilian derma or a military one? That might make a difference.

    Im a dependent. I can see any doctor I want on both insurances I have, so i see a civilian one. And I got my bill for my appointment today, and TriCare picked up fifty something dollars for my doctor visits so hopefully it'll keep doing that.


  4. When i went to pick up my4th prescription for Accutane, they said I already met my $1200 limit for the year (partly due to Yaz).

    And i received a letter not to long ago saying that my doctor visit limit has been exceeded too. I have TriCare through the army as well but Im not sure if it will pick much up. It did cover the prescription cost (went from $240 down to $3, but idk how much more it will cover since i hardly ever use it)

    Has anyone else exceeded their insurance limits??


  5. I drove roughly 60 miles in the dark today and I noticed my vision was much worse. I started my 4th month of Accutane today. It wasn't bad or anything, but it was like i couldn't really focus completely. I usually don't drive really late so it took me a while to notice. If you feel the vision ends up getting worse, getting it checked should be the best thing, of course.


  6. I'm on 20 mg per day, and I'm on day 22.

    My derm hasn't figured out how long I'll be on it though.

    I didn't discuss why it was a low dose but its probably because I only weigh about 102 pounds...

    I haven't got excessive break outs like most people are.

    I have got a few cystic ones on one of my cheeks but they were pretty small compared to the ones I used to get.

    My forehead and chin began clearing up within a week too. I have experienced dry and skin and chapped lips. The dry skin wasn't severe. It was just the top layer of skin and small flakes, but it did cover from my upper lip area to all around my chin. Which was kinda embarrassing, but I started using Cetaphil moisturizer last week and it hasn't been flaky since.

    One side effect that's causing me trouble is the nose bleeds....Its not a heavy flow. Its very light but very consistent. Every time I blow my nose it starts up again....

    But I must say that my forehead looks amazing now. I'm just waiting for the rest of my face to catch up.....

    I think taking it with fatty foods helps it work faster. Its pretty much all I eat...which is probably why I have such bad skin. haha but good luck with your Accutane!


  7. You seem to have the same skin issues as me. I just started Accutane (well, Claravis) about two weeks ago. My lips are so bad and my skin is flaky. I'm hoping my pores shrink too. I actually have nice looking skin behind the acne, but the pores on my upper cheeks are soooo big its ridiculous. I'm starting to break out in those cystic pimples under the skin on my left cheek. But my chin has actually cleared up nicely...so far at least.

    Good Luck with the rest of your treatment!

    :D:D


  8. I just started Claravis about a week and a half ago. I can't believe how flaky my skin has gotten around my mouth and nose already. I had to skip a few pills because of a stomach virus but other than that its been no problem taking them with food. I dont want to risk not eating food with it.

    I also have a staph infection on my chin which is making my acne look worse than it really is.

    Even though the system of birth control and iPLEDGE gets a little tiring, i do like taking birth control with it because its also improving my acne....so hopefully my skin doesnt get *much* worse before it gets better.

    I have a question though, does it help with blackheads at all? Thats one of my main problems.

    Good Luck to all of you trying one of the isotretinoin treatments!

×